The consistency of the axiom of universality for the ordering of cardinalities

Journal of Symbolic Logic 50 (2):502-509 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,452

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
34 (#466,656)

6 months
8 (#528,674)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Marco Forti
University of Pisa

Citations of this work

No citations found.

Add more citations

References found in this work

Set Theory.Keith J. Devlin - 1981 - Journal of Symbolic Logic 46 (4):876-877.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references